# SDR 98ZZZX2650

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2AF36C68
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3332C68
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR OVERHAUL.  DURING HUB INSPECTION, A CRACK WAS FOUND IN NR 2 BLADE SOCKET, 3 THREADS IN, 11.00 POSITION, 1 INCH LONG.  CRACK WAS DISCOVERED USING A 10X MICROSCOPE.  CRACK DID NOT GO THROUGH TO THE OUTSIDE OF HUB.
